Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Bibliography Z

Mathematical Tables and Other Aids to Computation
Vol. 7, No. 44 (Oct., 1953), pp. 268-272
Stable URL: http://www.jstor.org/stable/2002842
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Bibliography Z
Preview not available

Page Thumbnails

  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272